# SDR CALA2021091501574

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 47,984 hours, 16,989 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Switch
- Part number: 25EN521
- Part serial: 0523
- Condition: Shorted
- Location: Apu Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FOUND APU DISCHARGED LIGHT ON AND APU BOTTLE INDICATION OFF. DAYSHIFT R/R APU BOTTLE. APU BOTTLE WAS DISCHARGED UNCOMMANDED REQUIRES FURTHER TROUBLESHOOTING ROTABLE PARTS CHANGE WAS INDICATED - TT # 1038041  SN OFF 8782 BOTTLE, FIRE, E  OFF 29-2621-9-9001 8782 ON 29-2621-9-9001 7486 APU FIRE BOTTLE NIS GUM CANNON PLUGS D1080, D580 ON P8 PANEL.  PLUG D40810P ON E1-3 BOTTLE. THESE CANNON PLUGS ARE DISCONNECTED FOR TROUBLE SHOOTING. SHELF.  PLUG D48080P MLG WHEEL WELL.  PLUG D594 ON APU FIRE AMM 49-11-00-200-802. CLEANED APU COMPONENTS FOR UNCOMMANDED FIRE BOTTLE DISCHARGE PER TSHOT APU FIRE EXTINGUISHING SYSTEM, FOUND CANNON PLUG D48080P AT P28 APU FIRE CONTROL PANEL IN MLG WHEEL WELL PIN 8 HAS 28V. ALSO S16 APU REMOTE FIRE SWITCH HAS A INTERNAL HIGH RESISTANCE SHORT TO GROUND. REMOVED AND REPLACED CANNON PLUG AND APU REMOTE FIRE SWITCH WITH SERVICEABLE UNITS, REF WDM 26-21-11. CONNECTED CANNON PLUGS D1080, D580, D40810P, D48080P. OPS CK GOOD. BOTTLE, FIRE, E  OFF 29-2621-9-9001 3800 ON 29-2621-9-9001 7482 REMOVED AND REPLACED APU FIRE BOTTLE PER AMM 26-22-01, OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1038031  SN OFF 3800 APU FIRE BOTTLE INSTALLATION IDT INSPECTION. C/W.
